Drug interactions between daclizumab and tipranavir
Interactions between your drugs
Applies to: daclizumab and tipranavir
Using daclizumab together with tipranavir can cause serious side effects that may affect your liver. Call your doctor immediately if you experience a fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, or yellowing of the skin or the whites of your eyes. If your doctor prescribes these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: tipranavir
Tipranavir should be taken with food. This helps to reduce the gastrointestinal side effects of ritonavir, which you must also take with tipranavir in order to achieve effective blood levels of the medication against HIV. Talk to your doctor or pharmacist if you have any questions on how to use these medications properly.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No interaction information available.|
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.